# SDR 2007FA0000155

- Difficulty date: February 12, 2007
- Submitted: February 22, 2007
- Operation: General aviation
- Aircraft: N4988F
- Make and model: Cessna U206B
- Aircraft serial: U2060688
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part serial: 25254
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED CYLINDER HEAD BETWEEN 4TH AND 5TH FIN IB OF TOP SPARK PLUG.  CRACKS HEADED TOWARD VALVE SEAT.  (K)
